# SDR DALA2025022501457

- Difficulty date: February 21, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 76,198 hours, 29,057 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0822412) L1 WINDOW FRAME UPPER LEFT HAND CORNER IS CRACKED. REPAIRED L1 WINDOW FRAME UPPER LEFT HAND CORNER IAW DELTA B737 ER/A 619132-14ADTR REV A.
